Translator Disclaimer
SUMMER 2015 Degenerations of graded Cohen-Macaulay modules
Naoya Hiramatsu
J. Commut. Algebra 7(2): 221-239 (SUMMER 2015). DOI: 10.1216/JCA-2015-7-2-221

Abstract

We introduce a notion of degenerations of graded modules. In relation to it, we also introduce several partial orders as graded analogies of the hom order, the degeneration order and the extension order. We prove that these orders are identical on the graded Cohen-Macaulay modules over a graded ring which is of graded finite representation type and representation directed.

Citation

Download Citation

Naoya Hiramatsu. "Degenerations of graded Cohen-Macaulay modules." J. Commut. Algebra 7 (2) 221 - 239, SUMMER 2015. https://doi.org/10.1216/JCA-2015-7-2-221

Information

Published: SUMMER 2015
First available in Project Euclid: 14 July 2015

zbMATH: 1368.13001
MathSciNet: MR3370485
Digital Object Identifier: 10.1216/JCA-2015-7-2-221

Subjects:
Primary: 16W50
Secondary: 13D10

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.7 • No. 2 • SUMMER 2015
Back to Top